Home › Forums › Discussion Forum › I’m leaving this site now because of a recent decision by mods (or one mod?) › Reply To: I’m leaving this site now because of a recent decision by mods (or one mod?)
One of the two comments covered the report in the Guardian that thousands of people in Israel have become ill after taking the Pfizer vaccine.
On reading that N_ the take away is that the Pfizer vaccine caused many people to become ill, ie. a reaction to the vaccine. What the Guardian piece actually states is that many people in Israel became infected with Sars-Cov-2 virus despite having had the first dose of vaccine, not that they were ill because of the vaccine. The former is a false representation of the report whilst the latter is a real concern given the UK’s policy change to delay the second dose which falls outside established trial data protocols. Why would you wish to conflate the two?
What I said about thousands falling ill in Israel was cited to an article in the Briti$h Medical Journal.
The BMJ article linked makes no mention of Israel, only Norway and the 23 deaths there post vaccine is mentioned.